# SDR 00FDEA00518

- Difficulty date: August 3, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 32,488 hours, 23,637 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REVERSE UNLOCK LIGHT ON T/O ROLL.  TRIED SEVERAL TIMES TO PUT NR 2 INTO REVERSE, STAYED IN REVERSE UNLOCK.  A/C RELEASE PER MEL 78-1.
